# SDR USAA2011100300040

- Difficulty date: September 27, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 70,333 hours, 31,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - EXIT LENS COVERS MISSING AT LEFT SEAT ROW 10 ON SIDEWALL PANEL 1.  INSTALLED EXIT LENS COVERS AT LEFT SEAT ROW 10 ON SIDEWALL PANEL AS REQUIRED.
